# SDR RMXA2007

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Aircraft time: 10,996 hours, 25,560 cycles
- Engine: Tmeca ARRIEL1E
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin Panel
- Part number: 11203025211
- Condition: Cracked
- Location: Tailboom
- Part time: 10,996 hours
- Component: Tailboom Assy, Bolkms
- Component part number: 11730056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, SEVERAL CRACKS WERE FOUND ON THE TAILBOOM TOP SKIN PT NR1120-32052.11 AROUND THE ATTACHING RIVET HOLES ON THE AFT LT EDGE.
